# SDR SWAA2016092007984

- Difficulty date: August 30, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 67,619 hours, 53,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6547957
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT THRESHOLD WEB CORRODED.   R & R THRESHOLD WEB IAW SRM & DWG.
